Skip to Main content Skip to Navigation

hal-00002167v1  Journal articles
Régine MarchandElahe Zohoorian Azad. Limit law of the standard right factor of a random Lyndon word
Combinatorics, Probability and Computing, Cambridge University Press (CUP), 2007, 16, pp.417-434
hal-00002166v2  Journal articles
Grégory MouniéChristophe RapineDenis Trystram. A 3/2-Dual Approximation Algorithm for Scheduling Independent Monotonic Malleable Tasks
SIAM Journal on Computing, Society for Industrial and Applied Mathematics, 2007, 37 (2), pp.401--412. ⟨10.1137/S0097539701385995⟩
hal-00005841v1  Journal articles
Francis CometsFrançois DelarueRené Schott. Distributed Algorithms in an Ergodic Markovian Environment
Random Structures and Algorithms, Wiley, 2007, 30, pp.131-167
inria-00000598v1  Journal articles
Hervé BrönnimannOlivier DevillersSylvain LazardFrank Sottile. Lines tangent to four triangles in three-dimensional space
Discrete and Computational Geometry, Springer Verlag, 2007, 37 (3), pp.369-380. ⟨10.1007/s00454-006-1278-3⟩
inria-00000873v1  Journal articles
Alain RapaportFrédéric GrognardFrederic Mazenc. Polytopic Lyapunov functions for persistence analysis of competing species
Discrete and Continuous Dynamical Systems - Series B, American Institute of Mathematical Sciences, 2007, 8 (1), pp.73-93. ⟨10.3934/dcdsb.2007.8.73⟩
inria-00000940v1  Journal articles
Rémi DouencePascal Fradet. The next 700 Krivine Machines
Higher-Order and Symbolic Computation, Springer Verlag, 2007, 20 (3), pp.237-255. ⟨10.1007/s10990-007-9016-y⟩
hal-00020262v1  Journal articles
Romain AbrahamJean-François Delmas. Asymptotics for the small fragments of the fragmentation at nodes
Bernoulli, Bernoulli Society for Mathematical Statistics and Probability, 2007, 13 (1), pp.211-228. ⟨10.3150/07-BEJ6045⟩
hal-00020271v1  Journal articles
Jean-François Delmas. Fragmentation at height associated to Lévy processes
Stochastic Processes and their Applications, Elsevier, 2007, 117 (3), pp.297-311
hal-00021278v1  Journal articles
Julien Roth. Extrinsic radius pinching for hypersurfaces of space forms
Differential Geometry and its Applications, Elsevier, 2007, 25 (5), pp.485-499
hal-00022685v1  Journal articles
Lluis Quer-SardanyonsSamy Tindel. The 1-d stochastic wave equation driven by a fractional Brownian motion
Stochastic Processes and their Applications, Elsevier, 2007, 117, pp.1448-1472. ⟨10.1016/⟩
inria-00001264v1  Conference papers
Alin BostanFrédéric ChyzakFrançois OllivierBruno SalvyÉric Schost et al.  Fast computation of power series solutions of systems of differential equations
2007 ACM-SIAM Symposium on Discrete Algorithms, ACM-SIAM, Jan 2007, New Orleans, Louisiana, United States. pp.1012-1021
inria-00070316v1  Journal articles
R. DoucA. GuillinJean-Michel MarinC.P. Robert. Minimum variance importance sampling via Population Monte Carlo
ESAIM: Probability and Statistics, EDP Sciences, 2007, pp.427-447
inria-00070522v1  Journal articles
R. DoucA. GuillinJean-Michel MarinC.P. Robert. Convergence of adaptive sampling schemes
Annals of Statistics, Institute of Mathematical Statistics, 2007, 35 (1), pp.420-448
inria-00070571v1  Journal articles
W.S. KendallJean-Michel MarinC.P. Robert. Brownian Confidence Bands on Monte Carlo Output
Statistics and Computing, Springer Verlag (Germany), 2007, 17 (1), pp.1-10
hal-00077096v1  Journal articles
Paavo SalminenPierre Vallois. On maximum increase and decrease of Brownian motion
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, Institut Henri Poincaré (IHP), 2007, 43 (6), pp.655-676. ⟨10.1016/j.anihpb.2006.09.007⟩
inria-00077906v2  Journal articles
Pierre DruilhetJean-Michel Marin. Equivariant HPD credible sets and MAP estimators
Bayesian Analysis, International Society for Bayesian Analysis, 2007, 2 (4), pp.681-692
hal-00080536v1  Journal articles
Wolfgang BertramHarald Loewe. Inner Ideals and Intrinsic Subspaces of Linear Pair Geometries
Advances in Geometry, De Gruyter, 2007, 00 (00), pp.00
hal-00017951v2  Journal articles
Nicolas ChampagnatAmaury Lambert. Evolution of discrete populations and the canonical diffusion of adaptive dynamics
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2007, 17 (1), pp.102-155. ⟨10.1214/105051606000000628⟩
inria-00086981v2  Reports
Frédéric HavetRoss KangTobias MüllerJean-Sébastien Sereni. Circular Choosability
[Research Report] RR-5957, INRIA. 2007, pp.33
inria-00088406v2  Journal articles
Wim MartensJoachim Niehren. On the Minimization of XML-Schemas and Tree Automata for Unranked Trees
Journal of Computer and System Sciences, Elsevier, 2007, Journal of Computer and System Science, 73 (4), pp.550-583. ⟨10.1016/j.jcss.2006.10.021⟩
hal-00091168v1  Journal articles
Bernd AmmannEmmanuel HumbertMohameden Ould Ahmedou. A Pohozaev type identity for Dirac operators
Proceedings of the American Mathematical Society, American Mathematical Society, 2007, 135, pp.489-493
hal-00091969v1  Journal articles
Anne de Roton. On the mean square of the error term for an extended Selberg's class
Acta Arithmetica, Instytut Matematyczny PAN, 2007, 126 (1), pp.27-55
hal-00091807v1  Journal articles
Jie Wu. Note on a paper by A. Granville and K. Soundararajan
Journal of Number Theory, Elsevier, 2007, 123, pp.329--351
hal-00092000v1  Journal articles
Piotr FulmanskiAntoine LaurainJean-Francois ScheidJan Sokolowski. A levelset method in shape and topology optimization for variational inequalities
International Journal of Applied Mathematics and Computer Science, University of Zielona Góra 2007, 17 (3), pp.413-430. ⟨10.2478/v10006-007-0034-z⟩